# SDR HALA2012090700203

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 100,265 hours, 18,799 cycles
- Engine: Pwa PW4062
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AT APPROX 290 KTS RECEIVED AN AILERON LOCKOUT EICAS AND AILERON LOCK LIGHT.  AFTER 10 MINS MESSAGE CLEARED.  OPS NORMAL.  PERFORMED FIM PROCEDURE 27-11 FAULT TREE 804 -NO FAULTS FOUND.  ACFT OK FOR CONTINUED SERVICE.
